# SDR COMA0260245

- Difficulty date: April 10, 2002
- Submitted: April 12, 2002
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 15,321 hours, 14,435 cycles
- Engine: Ge CF343A1
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 4096T38910
- Condition: Inoperative
- Location: L/H
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5877 LEFT ENGINE IGNITION STATUS MESSAGE.REPALCED THE ENGINE IGNITERS.
